# SDR DXTA2024052811866

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N208QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6056
- Aircraft time: 7,669 hours, 4,216 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Thermal Switch
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CABIN ODOR: FA SMELLED DIRTY SOCK ODOR IN CABIN. LOW AIRFLOW.  RIGHT PACK HI TEMP MESSAGE ON THE GROUND.  RESET THE PACK. THEN IT CAME ON TAXIING TO RUNWAY. RETURN TO FBO.  REMOVED AND REPLACED THERMAL SWITCH P/N 641119-1 OFF/ON S/N 2208/2649.
